Czech Republic (Česká Republika) - CZ
Serbia (Republika Srbija) - SRB
Tap here to change region
Panadol Soluble Lemon tablets break down in contact with water, dissolving into a lemon-flavoured oral solution. The active ingredient in Panadol Soluble Lemon is paracetamol (500mg per tablet). Panadol Soluble Lemon relieves fever and aches related to cold and flu, and mild to moderate pain including:
Panadol Mini Caps provide fast, effective temporary relief of tooth pain, headaches and body aches. They are also an effective medication for the temporary relief of period pain, and pain and discomfort associated with osteoarthritis, migraines and cold & flu symptoms.
Panadol Mini Caps also reduce fever. Like other Panadol tablets and caplets, Panadol Mini Caps are gentle on the stomach – so much so that they are a suitable pain relief medication for people with stomach ulcers.
*As compared to regular Panadol tablets.
|9 to 11 years old||1 tablet dissolved in at least half a glass of water every 4-6 hours, as required (up to a maximum of 4 doses in any 24-hour period)|
|12 years and older||1 to 2 tablets dissolved in at least half a glass of water every 4-6 hours, as required (up to a maximum of 8 tablets in any 24-hour period)|
Before using Panadol Soluble Lemon, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions.
Learn more below.
The active ingredient in Panadol Soluble Lemon is paracetamol (500mg per tablet). Panadol Soluble Lemon also contains: